# SDR WX0A071856

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 593607033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT RT AFT SCUFF PLATE IS CRACKED.  FABRICATED NEW MID PIT RT AFT SCUFF PLATE IAW SRM 51-10-4.
